# SDR VNAA9901017

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 78,905 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, EMERGENCY LIGHTS AT ROWS THREE AND SIX WERE NOTED TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
